# SDR RAIA00602020

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 5,108 hours, 4,812 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Dirty
- Location: Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7960 - IAD - DURING CLIMB IN ICING CONDITIONS RECEIVED EICAS BLEED 2 LOW TEMP WITH LOW TEMP INDICATION ON THE MFD.  MAINTENANCE CLEANED THE FAN AIR VALVE.
